MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a labrum stabilization surgery the device did not work, there was no action.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.Update swit 11-apr-2024: the metal part of swivelock just broke during the implantation, the surgery was not finished with defective device, they used another one.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-2325bcc-1, batch 15106134 was received for investigation.Visual evaluation noted that the inner shaft tip was broken off.No functional testing was performed due to the damage to the device.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure is a use error due to improper bone preparation or misaligned insertion.Per dfu-0087 at revision 3.G.Precautions.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.8.Self-punching pushlock and swivelock suture anchors only: ensure that the angle of anchor insertion is perpendicular to the bone.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19236884
Report Number1220246-2024-02735
Device Sequence Number8034526
Product Code MAI
UDI-Device Identifier00888867283626
UDI-Public00888867283626
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC-1
Device Lot Number15106134
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown